# SDR CALA2017071002123

- Difficulty date: July 9, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 73,466 hours, 28,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UNDER FLOOR STRUCTURE WITH LIGHT CORROSION AT R2 DOOR SILL BEAM UPPER FACE  FRAME 69-2 INCHES AND STRINGER 23.  REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-72-11-911-001, AND 51-42-11-001, REV 118.
